# SDR SWAA2022032887917

- Difficulty date: March 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737*
- Aircraft serial: 29800
- Aircraft time: 76,734 hours, 45,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Aft Service Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE COVER HAS A GAP AS REPORTED BY FA. / [01] R&R AFT SERVICE DOOR SLIDE & COVER PER MT 725-61-06 INSP PER AMM 25-66-01 REINSTALLED SLIDE & COVER.
